# SDR BAQA089546

- Difficulty date: September 19, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N522ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0144
- Aircraft time: 2,016 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Tie
- Part number: 45043006
- Part serial: 1051
- Condition: Open
- Location: Electrical
- Part time: 1,737 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUS TIE OPEN.  REPLACED WITH SERVICEABLE UNIT.
